# SDR DALA2015030902022

- Difficulty date: March 1, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 58,658 hours, 18,958 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 25 RT UNDER O/H BIN WON'T ILLUMINATE.  FOUND WIRE LOOSE AT PLUG CONNECTOR, RECAPPED, RESECURED IAW AMM 20-60.
